# SDR 97ZZZX4511

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4620J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30503
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pan
- Part number: 6767300
- Condition: Cracked
- Location: Gear Well
- Part time: 5,128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF PAN UNDER WING WALK IN THE GEAR WELL, RIB WAS FOUND CRACKED. THE WING WAS REMOVED AND FOUND SEVERAL WING ATTACHMENT BOLTS CORRODED.  BOLTS AND SPECIAL WASHERS NOT IN PROPER LOCATIONS PER PA28 MM.  (WING ATTACH).  NO SHIMS AT EITHER WING SPAR.  SEVERAL RIVETS NOT INSTALLED.  (HOLES NOT DRILLED), CHERRY MAX RIVETS THAT WERE TOO SHORT INSTALLED.  OTHER RIVETS BUCKED POORLY.  BOTH AILERON CABLES WORN, NO STRAND BROKEN, BUT REPLACED FOR PREVENTATIVE MAINTENANCE.  LEFT WING ATTACHMENT BOLTS REPLACED 1 AT A TIME.  SEVERAL FOUND CORRODED.
